Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 97, NWS Milwaukee, WI

November 16, 2017

NWS Milwaukee, WI issued this small craft advisory at Nov 16, 2017, 3:34 PM CST. It took effect at Nov 17, 2017, 4:00 AM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Nov 16, 2017, 3:34 PM CST (21:34 UTC)
In effect from
Nov 17, 2017, 4:00 AM CST
Expired
Nov 18, 2017, 3:39 AM CST
In force
24 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

450 
WHUS73 KMKX 162134
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
334 PM CST THU NOV 16 2017

...INCREASING SOUTHERLY WINDS FRIDAY MORNING...

LMZ643>646-170545-
/O.NEW.KMKX.SC.Y.0097.171117T1000Z-171118T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
334 PM CST THU NOV 16 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 4 AM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO
4 AM CST SATURDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS FRIDAY,
  BECOMING SOUTHWEST 10 TO 20 KNOTS LATE FRIDAY EVENING. 

* WAVES: BUILDING TO 4 TO 8 FEET BY FRIDAY AFTERNOON, THEN
  SUBSIDING TO 1 TO 2 FEET EARLY SATURDAY MORNING. WAVES HIGHEST
  TOWARD SHEBOYGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
CRONCE

WWW.WEATHER.GOV/MKX
6 follow-up statements
972 
WHUS73 KMKX 170322
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
922 PM CST THU NOV 16 2017

...INCREASING SOUTHERLY WINDS FRIDAY MORNING...

LMZ643>646-171130-
/O.CON.KMKX.SC.Y.0097.171117T1000Z-171118T1000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
922 PM CST THU NOV 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO
4 AM CST SATURDAY...

* WINDS: SOUTH 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS FRIDAY, 
  BECOMING SOUTHWEST 10 TO 20 KNOTS LATE FRIDAY EVENING. 

* WAVES: BUILDING TO 4 TO 8 FEET BY FRIDAY AFTERNOON, THEN 
  SUBSIDING TO 1 TO 2 FEET EARLY SATURDAY MORNING. WAVES HIGHEST 
  TOWARD SHEBOYGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
146 
WHUS73 KMKX 171049
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
449 AM CST FRI NOV 17 2017

...INCREASING SOUTHERLY WINDS THIS MORNING - GALE WARNING ON
SATURDAY...

LMZ643>646-171900-
/O.CON.KMKX.SC.Y.0097.000000T0000Z-171118T1000Z/
/O.NEW.KMKX.GL.W.0013.171118T1500Z-171119T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
449 AM CST FRI NOV 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
SATURDAY...
...GALE WARNING IN EFFECT FROM 9 AM SATURDAY TO MIDNIGHT CST
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 9 AM SATURDAY TO MIDNIGHT
CST SATURDAY NIGHT. 

* WINDS: SOUTH 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS TODAY,
  DIMINISHING LATER TONIGHT. WINDS SHIFTING TO NORTHWEST AND
  INCREASING TO GALES TO 35 KNOTS SATURDAY INTO SATURDAY EVENING.  

* WAVES: BUILDING TO 5 TO 8 FEET BY AFTERNOON, THEN SUBSIDING TO 
  1 TO 3 FEET EARLY SATURDAY MORNING. WAVES HIGHEST TOWARD 
  SHEBOYGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
682 
WHUS73 KMKX 171541
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
941 AM CST FRI NOV 17 2017

...INCREASING SOUTHERLY WINDS THIS MORNING...
...GALE WARNING ON SATURDAY...

LMZ643>646-172345-
/O.CON.KMKX.SC.Y.0097.000000T0000Z-171118T1000Z/
/O.CON.KMKX.GL.W.0013.171118T1500Z-171119T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
941 AM CST FRI NOV 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 9 AM SATURDAY TO MIDNIGHT
CST SATURDAY NIGHT...

* WINDS: SOUTH 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS 
  TODAY...DIMINISHING LATER TONIGHT. WINDS SHIFTING TO NORTHWEST 
  AND INCREASING TO GALES TO 35 KNOTS SATURDAY INTO SATURDAY 
  EVENING. 

* WAVES: BUILDING TO 5 TO 8 FEET BY THIS AFTERNOON...THEN 
  SUBSIDING TO 1 TO 3 FEET EARLY SATURDAY MORNING. WAVES HIGHEST 
  TOWARD SHEBOYGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
245 
WHUS73 KMKX 172033
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
233 PM CST FRI NOV 17 2017

...GUSTY SOUTHERLY WINDS THROUGH EVENING... 
...GALE WARNING ON SATURDAY...

LMZ643>646-180630-
/O.CON.KMKX.SC.Y.0097.000000T0000Z-171118T1000Z/
/O.CON.KMKX.GL.W.0013.171118T1500Z-171119T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
233 PM CST FRI NOV 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 9 AM SATURDAY TO MIDNIGHT
CST SATURDAY NIGHT...

* WINDS: SOUTH 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS TODAY... 
  DIMINISHING LATER TONIGHT. WINDS SHIFTING TO NORTHWEST AND 
  INCREASING TO GALES TO 35 KNOTS SATURDAY INTO SATURDAY 
  EVENING. 

* WAVES: 5 TO 8 FEET THIS AFTERNOON...THEN SUBSIDING TO 1 TO 3 
  FEET EARLY SATURDAY MORNING. WAVES HIGHEST TOWARD SHEBOYGAN. 
  WAVES WILL BUILD ONCE AGAIN TO 5 TO 8 FEET ON SATURDAY 
  AFTERNOON...HIGHEST NEAR OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
223 
WHUS73 KMKX 180340
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
940 PM CST FRI NOV 17 2017

...HIGH WAVES THROUGH THE EVENING... 

...GALE WARNING ON SATURDAY...

LMZ644>646-181145-
/O.EXT.KMKX.SC.Y.0097.000000T0000Z-171118T0600Z/
/O.CON.KMKX.GL.W.0013.171118T1500Z-171119T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
940 PM CST FRI NOV 17 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WARNING REMAINS IN EFFECT FROM 9 AM SATURDAY TO MIDNIGHT
CST SATURDAY NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: SOUTHWEST 10 TO 15 KNOTS WITH GUSTS UP TO 20 KNOTS THIS
  EVENING...DIMINISHING LATER TONIGHT. WINDS THEN SHIFTING
  NORTHWEST SATURDAY MORNING AND INCREASING TO GALES TO 35 KNOTS
  SATURDAY INTO SATURDAY EVENING.

* WAVES: 4 TO 6 FEET THIS EVENING...THEN SUBSIDING TO 1 TO 3 FEET
  AFTER MIDNIGHT. WAVES WILL BUILD ONCE AGAIN TO 5 TO 8 FEET ON 
  SATURDAY AFTERNOON...HIGHEST NEAR OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-181145-
/O.CON.KMKX.SC.Y.0097.000000T0000Z-171118T1000Z/
/O.CON.KMKX.GL.W.0013.171118T1500Z-171119T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
940 PM CST FRI NOV 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST
SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 9 AM SATURDAY TO MIDNIGHT
CST SATURDAY NIGHT...

* WINDS: SOUTHWEST 10 TO 15 KNOTS WITH GUSTS UP TO 20 KNOTS THIS
  EVENING...DIMINISHING LATER TONIGHT. WINDS THEN SHIFTING
  NORTHWEST SATURDAY MORNING AND INCREASING TO GALES TO 35 KNOTS
  SATURDAY INTO SATURDAY EVENING. 

* WAVES: 4 TO 6 FEET THIS EVENING...THEN SUBSIDING TO 1 TO 3 FEET
  EARLY SATURDAY MORNING. WAVES WILL BUILD ONCE AGAIN TO 5 TO 8 
  FEET ON SATURDAY AFTERNOON...HIGHEST NEAR OPEN WATERS.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

BSH
WWW.WEATHER.GOV/MKX
196 
WHUS73 KMKX 180939
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
339 AM CST SAT NOV 18 2017

...BLUSTERY NORTH WINDS DEVELOPING THIS MORNING...

LMZ643-181745-
/O.CAN.KMKX.SC.Y.0097.000000T0000Z-171118T1000Z/
/O.CON.KMKX.GL.W.0013.171118T1500Z-171119T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
339 AM CST SAT NOV 18 2017

...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
MIDNIGHT CST TONIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

* WINDS: NORTH 10 TO 20 KNOTS THROUGH THE EARLY
  MORNING...INCREASING TO 15 TO 25 KNOTS WITH GUSTS UP TO 40 KNOTS
  THIS AFTERNOON AND EVENING. 

* WAVES: 3 TO 4 FEET THROUGH THE EARLY MORNING...INCREASING TO 4
  TO 7 FEET THIS AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ644>646-181745-
/O.CON.KMKX.GL.W.0013.171118T1500Z-171119T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
339 AM CST SAT NOV 18 2017

...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
MIDNIGHT CST TONIGHT...

* WINDS: NORTH 10 TO 15 KNOTS...INCREASING TO 15 TO 25 KNOTS WITH
  GUSTS TO 35 KNOTS LATER THIS MORNING AND AFTERNOON. 

* WAVES: 2 TO 4 FEET BUILDING TO 4 TO 7 FEET THIS AFTERNOON AND
  EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 16, 3:31 PM CST, 3 minutes earlier.

Area forecast discussion, Nov 16, 3:31 PM CST, 3 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
331 PM CST Thu Nov 16 2017

.SHORT TERM...

Tonight and Friday... Forecast confidence is medium.

Skies cleared out nicely across southern WI this afternoon as
drier air mixed into the low levels. Light winds are turning
around to the east. Mid and high clouds are slowly spreading into
WI this afternoon. These are due to an approaching upper jet and
mid level vorticity advection.

South winds will increase quickly Friday morning as the pressure
gradient strengthens over southern WI, a shortwave trough
approaches, and the low level jet slides overhead. Isentropic lift
will bring increasing clouds to the low levels through the
morning. There should be some drizzle developing by late morning.
Strong theta-e advection spreads into southern WI early Fri
afternoon. This and increasing precipitable water values of around
an inch and deeper forcing will bring periods of rain to the area
Fri afternoon. There is still a little uncertainty about timing of
that deeper moisture, so I kept the pops in the likely category
rather than "definite" for now.

Friday night and Saturday... Forecast confidence is medium.

Rain is expected across southern WI Friday evening. There could be
a break in the widespread rain after midnight as that initial
round of warm air advection within the inverted trough shifts
east.

The surface low will slide from northeast IL to northern IN/OH
Saturday morning in response to the left exit region of the upper
jet shifting east. The 500mb trough will be a little slower to
cross southern WI, so another surge of lift is expected to spread
into southern WI Saturday morning. Although surface temperatures
should remain above freezing, dynamic cooling aloft may allow for
rain to change over to snow for a period of time Sat morning. The
NAM is showing the coldest solution at this time, but the GFS and
ECMWF are hinting at the possibility. For now, trended colder and
mentioned rain and snow in forecast.

The precip will taper off across southeast WI through Sat
afternoon. Winds will be gusty out of the northwest. Dry and cold
expected Saturday night.

.LONG TERM...

Sunday through Wednesday... Forecast confidence is medium.

Quiet and cool weather is expected Sunday. Temperatures will
modify Monday and through the middle of next week with southerly
flow. An upper low and associated surface cold front will swing
through the southern Ontario and Lake Superior area on Tuesday,
but southern WI should remain dry with this system. We will just
have some increased winds. The next chance for precip will hold
off until Thu.

&&

.AVIATION(21Z TAFS)...

The low clouds with bases in the 2000-3000 ft range cleared across
all but far southern and eastern WI this afternoon. Mid level
clouds will spread into southern WI this evening. Lake clouds
should remain over the lakeshore counties as winds turn around to
the east through the late evening hours. Uncertain about when
these clouds will scour out, but it could be late tonight.

Look for MVFR ceilings and drizzle to develop Friday morning, then
evolve into steadier rain for the afternoon/evening hours. There
is a chance for snow on Saturday in southern WI (except the
lakeshore counties), but there is still uncertainty.

&&

.MARINE...

Look for winds to increase rapidly out of the south- southwest
Friday morning, with waves building through the evening. Winds
will diminish Friday evening, but waves will persist through late
Friday night. A small craft advisory is in effect.

Winds will switch to the northwest behind a cold front Saturday
morning. Gale force gusts are possible. A headline will be needed
for this time period, but there is still uncertainty about
reaching gale criteria.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory from 4 AM Friday to 4 AM CST Saturday for
     LMZ643>646.

&&

Tonight/Friday and Aviation/Marine...Cronce
Friday Night through Thursday...Cronce
Hazardous weather outlook, Nov 16, 3:27 PM CST, 7 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
327 PM CST Thu Nov 16 2017

WIZ046-047-051-052-056>060-062>072-172130-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
327 PM CST Thu Nov 16 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-172130-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
327 PM CST Thu Nov 16 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Winds and waves will reach Small Craft Advisory levels Friday
through Sunday. Gale force northwest winds are possible Saturday
into Saturday night.

Cronce

www.weather.gov/mkx

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.